How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bridget Your Own Question
Dr. Bridget
Dr. Bridget, Pharmacist
Category: Dog Veterinary
Satisfied Customers: 1059
Experience:  Clinical Geriatric Pharmacist; Pharmacy Practice Residency training with extensive knowledge in pharmacological treatment of diseases;Special interest in alternative remedies.
89476429
Type Your Dog Veterinary Question Here...
Dr. Bridget is online now
A new question is answered every 9 seconds

Accidently gave 75mg of diclofenac to my dachand instead of

Customer Question

accidently gave 75mg of diclofenac to my dachand instead of her antibiotic is this fatal ?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: it is my dog
JA: Anything else in your medical history you think the doctor should know?
Customer: what will this do to my dog
Submitted: 2 months ago.
Category: Dog Veterinary
Expert:  Dr. Bridget replied 2 months ago.

Thanks for your question! You're speaking with Dr. Bridget. I appreciate your patience as I review your question and prepare my response.

Expert:  Dr. Bridget replied 2 months ago.

Hi! Diclofenac, a non-steroidal antiinflammatory drug (NSAID), is similar to pain medicines like Rimadyl that are often prescribed for dogs. A one time 75 mg dose of Diclofenac will not be fatal to your dog. It may cause temporary stomach upset, but this will pass. Do not give your dog any additional NSAIDs (if prescribed by your vet) for at least 24 hours.

Do you have any further questions?